# SDR A6WA201643733

- Difficulty date: March 28, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 34,089 hours, 32,197 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE EN-ROUTE RECEIVED LT REVERSER UNLOCKED CAUTION.  COMPLIED WITH QRH & DIVERTED.  REVERSER APPEARS STOWED ON WALK AROUND.  DEACTIVATED LT THRUST REVERSER IAW SUPP 15-046.  COMPLIED WITH M ACTION.  TROUBLE SHOT & FOUND LT THRUST REVERSER STOW SWITCH TO BE EXTREMELY FAR OUT OF RIG.  RIGGED STOW SWITCH IAW AMM 78-30.  OPERATIONS CHECKED GOOD.  REACTIVATED LT THRUST REVERSER, REMOVED PLACARD & FROM MEL.
